Open Access
May, 1983 Association of Normal Random Variables and Slepian's Inequality
Kumar Joag-Dev, Michael D. Perlman, Loren D. Pitt
Ann. Probab. 11(2): 451-455 (May, 1983). DOI: 10.1214/aop/1176993610


A simple extension of Slepian's inequality is given which implies the original inequality and the result that positively correlated normal random variables are associated. Extensions to elliptically contoured distributions are given.


Download Citation

Kumar Joag-Dev. Michael D. Perlman. Loren D. Pitt. "Association of Normal Random Variables and Slepian's Inequality." Ann. Probab. 11 (2) 451 - 455, May, 1983.


Published: May, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0509.62043
MathSciNet: MR690142
Digital Object Identifier: 10.1214/aop/1176993610

Primary: 62H05
Secondary: 62N05

Keywords: association , elliptically contoured distribution , Normal variables , Slepian's inequality

Rights: Copyright © 1983 Institute of Mathematical Statistics

Vol.11 • No. 2 • May, 1983
Back to Top